# SDR WWMA9500015

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Valve
- Part number: 7445B
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 5232 (OXR/LAX) PILOT REPORTED, THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE FOUND THE EMERGENCY RELEASE VALVE BYPASS PIN POPPED.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC RELEASE VALVE.  OPERATIONAL CHECKS WERE GOOD, NO LEAKS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
